# SDR CA990630026

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B1
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 203S22C
- Condition: Wrong Part
- Location: Start/Gen
- Part time: 1,026 hours
- Component: GA1308
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH ARMATURE BEARINGS FOUND ARE UNAPPROVED PARTS.  BEARINGS ARE MARKED:   203S22C 11401 JAPAN MRC.  THE APPROVED BEARINGS ARE LUCAS P/N 03-6009-23.  UNAPPROVED BEARINGS HELD IN QUARANTINE.  CORRECT, APPROVED BEARINGS INSTALLED DURING OVERHAUL.
